Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy question
Jan 31, 2007

Hi

I have 2 questions about HIV related neuropathy.

1) Could someone develop peripheral neuropathy 2 months after HIV infection without being on any meds or does that seem too soon?

2) If I develop peripheral neuropathy due to HIV itself, is there any medication or hope that the neuropathy might go away or get to a point where it is not a bad problem if I were to start HIV meds?

Do you think a cure for HIV will ever be found? The fact that no viral infections have ever been cured seems extremely depressing and offers me no hope.

Thanks

Response from Dr. Henry

A wide range of neurologic problems, including peripheral neuropathy (characterized by numbness, pins and needles, pain starting in toes/feet), can be seen occasionally during or soon after primary (initial ) HIV infection. If persistent then often treatment with effective HIV meds will improve the symptoms. A cure for HIV remains elusive for the time being. KH



Previous
loss of facial fat
Next
Colon Cleanse/Parasite Cleanse

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement